Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so for 10 days constant diarhea, random gas pains in my stomach, and it does not matter whether or not i eat. 3 to 4 days in i start passing blood and blood clotts instead of stool. I do not urinate very much at all as my body does not seem too be absorbing any fluids at all.. I went into the er because i so dehydrated and in so much distress.. They gave me an iv and did xrays.. Gave me a perscription for diarrhea ( it never did anything for me, did not even slow it down) so today a few hours ago.. I got back home from the out patient side of the hospital where they were going to do a colonoscopy, but they didn't do that because last night my wife called, concerned i would have no water at all left in me if i drank the solution and 9 days of diarrhea every 10-25 minutes.. They gave me another iv and basically said bye! I have not been able too eat much of anything.. Pretty much been on a no-gas diet of plain bread, chicken broth and only once did i try jello.. Plain water bottles, and gatoraide.. They took blood and stool samples blood came back low blood sugar (i haven't eaten anything solid in days.. ) and high white blood cells.. So obviously an infection or whatever.. This being said.. What is my best options.. Is there an antibiotic i could ask for? I have tried 3 different diarrhea medicines, and it just doesn't seem to scare my colon to give up.. So my wife is wanting too buy probotic in hope that the yogurt "bacteria" will help my stomach win this horrid experience...

Loading...

Hello WarByrd,

You've lost a lot of minerals (electrolytes) from the diarrhea and good bacteria as well.  You need something like pedialyte but for adults.  Your wife's suggestion about probiotics is good.  That will help you replace the bacteria you have lost.  Eating yogurt is fine but you won't get enough bacteria from that so go with the probiotics.  That will give you a bigger dose all at one time.  Sounds like you could use a multivitamin as well.  Blood and blood clots doesn't sound good and indicates that your intestinal wall is damaged.  This will allow bad bacteria to enter your bloodstream and go systemic.  You would need an antibiotic for that but I'm not sure what the best one would be.

Reply

Loading...